# SDR YENA20110213196

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 30,750 hours, 10,754 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 767584J
- Part serial: AAA7002060
- Condition: Failed
- Location: Nr 2
- Part time: 21,796 hours, 7,575 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 523 EWR-MCO, CREW DECLARED EMERGENCY DUE TO DURING CRUISE ELEC MALFUNCTIONS CAUSED NUMEROUS FAULTS INCLUDING SEC 3, FAC 2, F/O PFD, F/O ND, LWR ECAM, COCKPIT DOOR, CABIN LIGHTING, LIVE TV.  ALL OF THESE ITEMS FLICKERED ON/OFF NUMEROUS TIMES.  THE ECAM ACTIONS DROVE CREW TO RESET SEC 3 WHICH RESULTED IN FURTHER FAILURES INCLUDING SEC 2.  T/S FOUND THE NR 2 GCU AT FAULT.  REMOVED AND REPLACED THE NR 2 GCU (1XU2) IAW 24-22-34.  REMOVED AND REPLACED THE NR 2 GENERATOR CONTACTOR (9XU2) IAW 24-22-55, OPS CK NORMAL IAW 24-22-00.  PERFORMED SYS OP CHECKS ON: SEC 1, 2, 3 IAW 27-96-00.  THE COCKPIT DOOR IAW 52-51-00.  THE F/O`S EIS IAW 31-60-00.  THE CABIN LIGHTS IAW 33-20-00 AND LVTV IAW 23-39-00.  ALL CHECKED NORMAL.
